, Volume 35, Issue 1, pp 81-90

Continued Fractions for Rogers–Szegö Polynomials

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We evaluate different Hankel determinants of Rogers–Szegö polynomials, and deduce from it continued fraction expansions for the generating function of RS polynomials. We also give an explicit expression of the orthogonal polynomials associated to moments equal to RS polynomials, and a decomposition of the Hankel form with RS polynomials as coefficients.